MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30975
Medical Device Problem Codes Difficult to Insert (1316); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: device evaluation by manufacturer: unit returned in a generic plastic bag; overall visual inspection did not identify failures or evidence that could be lost due to decontamination process.The stent, the suture and the metal cannula were returned for analysis.It was possible to observed that the metal cannula was detached and kinked inside the stent, moreover the suture was detached.The functional test could not be passed because the metal cannula could not be advanced due to the detached and kinked inside the stent.
 
Event or Problem Description
Reportable based on device analysis completed on 15oct2025.It was reported that the device did not function as expected.A flexima all purpose drainage catheter was selected for use in a procedure.During the procedure, the flexima all purpose drainage catheter was damaged and did not function as expected.A different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.However, device analysis revealed the device material separated and detached.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23417252
Report Number2124215-2025-77271
Device Sequence Number18375053
Product Code FFA
UDI-Device Identifier08714729323082
UDI-Public(01)08714729323082(17)251012(10)30340545
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number30975
Device Catalogue Number30975
Device Lot Number0030340545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown